UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1345

タイトル: Determination of the Limiting Coefficient for Exponential Functionals of Random Walks with Positive Drift
著者: Hirano, Katsuhiro
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 2, Page 299-332
抄録: Let $(S_n, n\ge 1)$ be a random walk satisfying $ES_1>0$ and $h$ be a Laplace transform of a non-negative finite measure on $(0, \infty)$. Under additional conditions of $S_1$ and $h$, we consider the asymptotic behavior of $Eh(\sum_{i=1}^ne^{S_i})$. In particular we determine the limiting coefficient for asymptotic of this quantity in terms of the unique solution of the certain functional equation with boundary conditions. This solution corresponds to the Green function of $2^{-1}e^{-x}\triangle$ on {\bf R}. We apply our result to random processes in random media. Moreover we obtain the random walk analogue of Kotani's limit theorem for Brownian motion.
URI: http://hdl.handle.net/2261/1345
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050204.pdf236.66 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください